# SDR DALA14013113146

- Difficulty date: February 25, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 31,531 hours, 16,058 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOLT SHANK OF INBD HINGE PIN AT RT WING SPOILER NR 5.  REPLACED BOLT IAW AMM 27-64-45-400-001-A, STEP 8 E4, G4, 5 AND 1.
